# SDR 99ZZZX998

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N494SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8035
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Condition: Out Of Adjust
- Location: Elevator Trim
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCEPTANCE INSPECTION ON NEW CESSNA WITH 8.0 HOURS SINCE MANUFACTURE REVEALED ELEVATOR TRIM TAB OUT OF ADJUSTMENT.  NEUTRAL POSITION WAS UP .25 INCH AND THE UP/DOWN LIMITS WERE 25 DEGREES/27 DEGREES.  THE TRIM TAB WAS ADJUSTED TO NEUTRAL AND THE UP/DOWN STOPS ADJUSTED TO 22 DEGREES/19 DEGREES.
